MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VISIONAIRE RT CUTTING BLOCK KIT - LGNP; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR

SMITH & NEPHEW, INC. VISIONAIRE RT CUTTING BLOCK KIT - LGNP; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Model Number V0100023
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a right tkr legion visionaire case the tibial block was pinned in place and the cut was made through the block.The gap check was measured and indicated that the space was tight that the surgeon decided to take the additional bone off the tibia.In doing so, the standard metal mis right-sided block was placed over the two pins that remained in the tibia from the visionaire block.The tibial slope from the cut through the visionaire block to the 3-degree right-sided block was noticeably different in regards to slope of the cut vs the cutting block and the resection check through the block.The tibia was re-cut through the standard 3 degree cutting block.Overall alignment of prosthesis was good.

Brand Name
VISIONAIRE RT CUTTING BLOCK KIT - LGNP
Common Device Name
PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9927409
Report Number1020279-2020-01151
Device Sequence Number19537426
Product Code JWH
UDI-Device Identifier03596010653147
UDI-Public03596010653147
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Model NumberV0100023
Device Catalogue NumberV0100023
Device Lot Number00164549V1
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1